| Model Number |
02.12.E0311FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
05/21/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 may 2026 lot.2405545: (b)(4) items manufactured and released on 12-apr-2024.Expiration date: 2029-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: the surgeon revised liner and performed a lateral release of the patella, which is a common practice to restore the joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 10 months after the primary, the patient came in presenting anterior knee pain and stiffness.The surgeon revised the patient`s natural patella and revised the flex 3r - 11mm insert to a flex 3r - 10mm to address the stiffness.The surgery was completed successfully.